Dowód matematyczny z punktu widzenia formalizmu matematycznego II

Krzysztof Wójtowicz

Abstract

n/a
Author Krzysztof Wójtowicz (Wydział Nauk Humanistycznych i Społecznych)
Krzysztof Wójtowicz,,
- Wydział Nauk Humanistycznych i Społecznych
Journal seriesRoczniki Filozoficzne, ISSN 0035-7685, (B 14 pkt)
Issue year2007
VolLV
Pages141-156
Publication size in sheets0
Score (nominal)6
Citation count*
Additional fields
Dorobek Naukowy - Preview URLhttp://dn.swps.edu.pl/Podglad.aspx?WpisID=652
Dorobek Naukowy - Approve URLhttp://dn.swps.edu.pl/Biuro/ZatwierdzanieWpisu.aspx?WpisID=652
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?